MAUDE Adverse Event Report: UNKNOWN DRIVE; WALKER

UNKNOWN DRIVE; WALKER
Model Number 10244-4
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive deilbiss healthcare is the initial importer of the device which is a walker.We have received photos of the damaged device.End-user is not returning the device for evaluation.Spouse reported that walker dispensed to patient failed as one of the legs on the walker bent;.Patient fell hitting his head resulting in bleeding the following data is from notes from physical therapy associate with assessment initial visit on when walker received.Patient is homebound with poor endurance and sob with minimal activity, gait is limited to household distances.Patient identified as high risk to fall environment described as cluttered, pets poorly controlled, slip hazards present.Patient very unsafe with rolling walker.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
UNKNOWN
MDR Report Key10119546
Report Number2438477-2020-00033
Device Sequence Number16682454
Product Code ITJ
UDI-Device Identifier50822383515620
UDI-Public50822383515620
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2020
Report Date (Section F) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10244-4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/22/2020
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight71
Date Report Sent to FDA06/04/2020